# SDR RMXA N919WM

- Difficulty date: March 7, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N919WM
- Make and model: Urocop EC135P1
- Aircraft serial: 0070
- Aircraft time: 5,820 hours
- Engine: Pwa PW206B
- Engine time: 5,062 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081073
- Part serial: Y10164
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG STARTER GEN WOULD NOT COME ONLINE ON START-UP.  FLIGHT WAS ABORTED, POST FLIGHT INSP REVEALED .1250" X .7500" HOLE ON STARTER GEN HOUSING.
